Vol. 303, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Stability of the existence of a pseudo-Einstein contact form

Yuya Takeuchi

Vol. 303 (2019), No. 2, 757–765
Abstract

A pseudo-Einstein contact form plays a crucial role in defining some global invariants of closed strictly pseudoconvex CR manifolds. In this paper, we prove that the existence of a pseudo-Einstein contact form is preserved under deformations as a real hypersurface in a fixed complex manifold of complex dimension at least three.

Keywords
pseudo-Einstein contact form, Lee conjecture, Bott–Chern class
Mathematical Subject Classification 2010
Primary: 32V05
Secondary: 32E10, 32V15
Milestones
Received: 24 April 2019
Accepted: 25 June 2019
Published: 4 January 2020
Authors
Yuya Takeuchi
Department of Mathematics
Graduate School of Science
Osaka University
Machikaneyama-cho, Toyonaka
Osaka
Japan